# SDR GTIA2023052537209

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 32,460 hours, 14,813 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Damaged
- Location: Capt Side
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

SLIDABLE COCKPIT SIDE WINDOW BLEW OUT ON CAPT SIDE-R&R CAPT SIDE SLIDING WINDOW PANEL IAW AMM 56-12-11. LEAK CHECK GOOD. R&R 2DG1 WINDOW HEAT CONTROLLER (PRECAUTIONARY) IAW AMM 30-42-34, OPS CHECK GOOD.
